I don't know if you have read any of my blogs or other answers so I'll repeat some of it here. I am not a physician but a mental health expert who believes too many "seniors" are on too many medications. It's hard to know if a specific "symptom" is due to a specific medication or a mixture of meds. or something entirely separate.
Here is a link to my blog post about this issue: http://cli.gs/ehqjuU
My suggestion to you is that you need to ask your question of a medical provider who knows, and knows about your mother – her history, her other medications, other medical issues, etc.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.